MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-00-009
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Ambulation or Postural Difficulties (2544); Joint Laxity (4526)
Date of Event 02/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a right attune total knee to treat osteoarthritis.The patella was resurfaced and competitor cement x 2 was utilized.There were no indicated intra-operative complications.Patient received a right knee revision to address pain, instability, difficulty walking, and tibial tray loosening at the cement to implant interface.The surgeon noted a large amount of scar tissue, some of which was gray.The patellar and femoral components were well-fixed and retained.The tibial tray and tibial insert were revised with depuy products and depuy cement x 2.There were no indicated intra-operative complications.Doi: (b)(6) 2016.Dor: (b)(6) 2019.Right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.Initial reporter occupation is lawyer.

Brand Name
ATTUNE FB TIB BASE SZ 9 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11604092
Report Number1818910-2021-06850
Device Sequence Number4352231
Product Code NJL
UDI-Device Identifier10603295042433
UDI-Public10603295042433
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number1506-00-009
Device Catalogue Number150600009
Device Lot Number8148758
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FB INSRT SZ 9 6MM; ATTUNE PS FEM RT SZ 9 CEM; STRYKER SIMPLEX BONE CEMENT; STRYKER SIMPLEX BONE CEMENT; ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FB INSRT SZ 9 6MM; ATTUNE PS FEM RT SZ 9 CEM; STRYKER SIMPLEX BONE CEMENT; STRYKER SIMPLEX BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR